# SDR 2003UALA00452

- Difficulty date: May 29, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 51,862 hours, 8,383 cycles
- Engine: Pwa PW4060
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 849704
- Part serial: 516
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 78 hours, 173 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WITH GEAR UP AND GEAR HANDLE OFF, THREE GREEN LIGHTS AND TAIL SKID LIGHT ILLUMINATED.  LANDING GEAR MONITOR AND WARNING ELEX STATUS MESSAGES ILLUMINATED.  REPLACED PSEU AND ELEX WARNING POWER SUPPLY MODULE.
